PDA

View Full Version : I Never Tought That It Could Be My Multivitamin~Multimineral Supplement !!!



Kayla's Gram
11-29-2009, 10:28 AM
About 2 month's ago I noticed a constant heavy/burning feeling in my chest/breast's like I get just before my TOM.

I even spoke to my Primary Care Dr about it at my monthly check~up & she suggested cutting back on Caffine/Salt, both of which Iam already very careful about advoiding as I have High BP & Heart Problems.

Due to having Lupus & taking Meds I have my Bloodwork checked every 3 to 4 month's so she ordered a full work~up including a Hormone Profile.

Well long story short before I was able to schedule a Lab Appt for the Bloodwork I came down with the Flu.

I also ran out of the "NEW" Multivitamin~Multimineral Supplement I had been taking & went back on the "OLD" brand that I still had 1/4 bottle left till I was feeling better & able to get to the store.

In a about a week's time I noticed the discomfort was going away & then by two weeks totaly gone !!!

After speaking to my Primary Care Dr again we both agree it must of been something in the "NEW" Multivitamin~Multimineral Supplement, Who Would Of Thought !!! LOL

Thanks For Letting Me Share !!! :laugh:

~Cindi~

Saysusie
11-29-2009, 08:39 PM
Scary....but we are often told to be very, very careful about the vitamins, supplements and herbal meds that we take as many of them can complicate symptoms of Lupus! I'm glad that you found out quickly and that you are feeling better!!

Peace and Blessings
Namaste
Saysusie

BonusMom
11-29-2009, 09:23 PM
I would never have thought that a multi-vitamin would have that effect......thanks so much for sharing. Glad that you're feeling better.

justomegirlindallas
01-20-2010, 09:16 PM
potassium depletion is common with the crap we have to take as patients on multiple toxic substances. I can tell when steriods are screwing with my potassium by the chest discomfort alone. upping my multivitamin takes care of that part